| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the available information, the cause of the reported incomplete coaptation resulting in single leaflet device attachment (slda) appears to be related to procedural factors, specifically suboptimal imaging.The cause of the reported difficulty visualizing the clip could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, imaging was sub-optimal during grasping of leaflets.A mitraclip was successfully implanted.The mr was reduced to grade 1 post procedure.On (b)(6) 2026, the clip single leaflet device attachment(slda) from the anterior leaflet.There was no clinically significant delay reported.